# SDR GAIA05034OP

- Difficulty date: November 29, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE COCKPIT FILLED WITH SMOKE.  TAKEOFF WAS ABORTED AND THE AIRCRAFT TAXIED TO THE RAMP.  INVESTIGATION FOUND OIL IN THE NR1 ENGINE BLEED SADDLE DUCTS.  ENGINE REMOVED, AIRCRAFT PARKED.  (K)
